zbMATH — the first resource for mathematics

Approximability of outer automorphism groups of free groups of finite rank. (English. Russian original) Zbl 0512.20022
Algebra Logic 20, 194-200 (1982); translation from Algebra Logika 20, 291-299 (1981).

20F28 Automorphism groups of groups
20E05 Free nonabelian groups
20E26 Residual properties and generalizations; residually finite groups
Full Text: DOI EuDML
[1] V. N. Remeslennikov, ”Finite approximability of groups with respect to conjugacy,” Sib. Mat. Zh.,12, No. 5, 1085–1099 (1971).
[2] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, Wiley-Interscience (1966).
[3] A. Lubotzky, ”Normal automorphisms of free groups,” J. Algebra,63, No. 2, 494–498 (1980). · Zbl 0432.20025
[4] A. S.-T. Lue, ”Normal automorphisms of free groups,” J. Algebra,64, No. 1, 52–53 (1980). · Zbl 0435.20015
[5] J. Nielsen, ”Die Isomorphismen der allgemeinen unendlichen Gruppe mit zwei Erzeugenden,” Math. Ann.,78, 385–397 (1918). · JFM 46.0175.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.